# SDR ASMF200704012

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 45,676 hours, 33,684 cycles
- Engine: Pwa JT8D219
- Engine time: 44,548 hours, 30,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO LT ENGINE DID NOT ACCELERATE. THE PARAMETERS WERE: LT ENGINE WITH EPR 1.40 AND RT ENGINE WITH EPR 1.86 AND T/O FLX TEMP 50.  DURING MAINTENANCE CHECK, THE ACCELERATION CHAMBER AND MOISTURE TRAMP SERVICES WERE PERFORMED IAW MM 73-20-03, ALL CORRECT. DURING OVERNIGHT CHECK, BOTH ENGINES THROTTLE SYSTEMS WERE CHECKED IAW MM 78-11-00, ENGINES WERE TRIMMED AND ACCELERATION TEST WAS PERFORMED IAW MM 76-11-00 AND 71-00-00, ALL CORRECT.
